# SDR ASOA20150814045R

- Difficulty date: August 14, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 26,307 hours, 15,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE UPPER ESCAPE HATCH EMERGENCY EXIT SIGN WAS FOUND INOPERATIVE.  MAINTENANCE R & R THE NR 4 INVERTER WITH OPS CHECK GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
